# SDR FDEA201203020713

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,475 hours, 37,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER COCKPIT DOOR INOPERATIVE.  REPLACED 4 BATTERIES OVER THE ENTRY AND CONTROL CABIN DOORS IAW MM 33-50-101-2-0.
